# SDR SWAA2021061477531

- Difficulty date: May 26, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 947 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTION-CORROSION REMOVAL ON FRAME AT AFT CARGO BAY BS 947; LBL 9; WL 178 REJECTED DUE TO OUT OF LIMITS PER SRM 53-70-07-1A-1 DETAIL C. DUE TO PROXIMITY TO FASTENER HOLES. ; (REJECTION FROM CUSTOMER CARD TTG8Q0050WTE) CORROSION REMOVAL ON FRAME AT AFT CARGO BAY BS 947; LBL 9; WL 178 REJECTED DUE TO OUT OF LIMITS PER SRM 53-70-07-1A-1 DETAIL C. DUE TO PROXIMITY TO FASTENER HOLES. BLEND IS COMMON TO INNER CHORD OVER TWO FASTENER HOLES / ACCOMPLISHED REPAIR ON FRAME AT AFT CARGO BAY BS 947; LBL 9; WL 178 IAW TC# 21-153-01477-WIP1 WAS DOCUMENTED ON TASK CARD TTG8Q0050WTE; VERIFIED ACCOMPLISHED REPAIR ON FRAME AT AFT CARGO BAY BS 947; LBL 9; WL 178 IAW TC# 21-153-01477-WIP1 WAS DOCUMENTED ON TASK CARD TTG8Q0050WTE.; ENSURE THAT ALL STEPS OF EA 21-153-01477-WIP1 HAVE BEEN COMPLETED AND SIGNED OFF
